# SDR SWAA095184

- Difficulty date: August 11, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N330SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23694
- Aircraft time: 70,364 hours, 63,413 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND SKIN CRACKED AT BS 263, WL 223 LT SIDE.  REPAIRED SKIN PER SWA EA.
